# SDR 96ZZZM280

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Straps
- Condition: Corroded
- Location: Bs 1065-1075
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STABILIZER STRAPS HAVE LEVEL 2 CORROSION STATION 1065-1075 RBL 24.  REMOVED CARGO CEILING PANELS, INSTALLED SPLICE REPAIR AND REINSTALLED CARGO CEILING PANEL PER SRM 51-40-2 AND 51-30-2.  (M)
